I have had my monthly last month its about due again on the 30th, I have also been having to use the bathroom every hour my fluid intake hasnt changed, I have been getting dizzy when I walk around, to the point i have to close my eyes, I am constipated, I have had a few minor cramping, and my hips feeling like theyre being squeezed . I havent been feeling sick though everything I eat or drink gives me heartburn. I took a pregnancy test it was negative ..could it be i am pregnant but its too early still to tell..
19 Aug 2013
It sounds to me like you need a good evaluation from your Dr. There are many things that cause these kinds of symptoms other than pregnancy. Your health and well being is important and you need to make time for it! You may have a urinary tract infection and if left to long can cause sepsis which can be fatal if left too long without treatment. (my cousin learned this the hard way because she didnt have time to go to a Dr either and she almost died) There are a number of things that this "could be" and the only way to rule them out is by getting a good work up by your Dr. If you had your period and it is not due again until the 30th, it is too early for these kinds of pregnancy symptoms so I truly doubt it is a pregnancy. See your Dr asap!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I feel the same, im still having upper abdominal cramping and burning as well as heartburn. And what causes your stomach to make noises? Could it be ...
2 answers • 14 Feb 2011
I have had heartburn off and on over the last year. Not every day and some days are worse than others. Can the 14 day treatment cure this?
2 answers • 15 Aug 2011
I am 28 years old and I the last time I experienced heartburn was when I was pregnant back in 2007. My eating habits are the same as they have always ...
3 answers • 21 Sep 2012
is it okay to take ondansetron in my third trimester for heartburn? I'm suffering really bad. although this is my third pregnancy, its the worst ...
1 answer • 31 Dec 2013